advertisement
Question
Posted by: Zat | 2008/01/24

What are the Flagyl side-effects

Good day...
I'm quite a special case... I have irregular periods, my last normal period was in August 2007. I'm not using contraceptives (last used in 2001) but careful. On Friday (18.01.2008), I started bleeding but it was different more like 2 drops a day. It was more like a bloody discharge. It had stopped on Saturday and Sunday, but came back on Monday. The boyfriend who occasionally helps out the brother's pharmacy suggested I take flagyls.
I took them last night, 5 immediately and then 1 three times a day. There's been 1 "drop" so far, I am bloated, I have a headache, my back is aching, I'm nauseous, dizzy, boobs are tender and the lower abdominal area is also tender and a bit sore when I press it. And my taste buds are malfunctioning... Is this normal? or could there be something else wrong with me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Flagyl is an amtibiotic, so I am not sure why you are using it for period problems. Side effects include nausea and a strange taste.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement